
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Coefficients of univalent harmonic mappings
Saminathan Ponnusamy, Anbareeswaran Sairam Kaliraj, Victor V. Starkov
Monatshefte für Mathematik (2017) Vol. 186, Iss. 3, pp. 453-470
Closed Access | Times Cited: 9
Saminathan Ponnusamy, Anbareeswaran Sairam Kaliraj, Victor V. Starkov
Monatshefte für Mathematik (2017) Vol. 186, Iss. 3, pp. 453-470
Closed Access | Times Cited: 9
Showing 9 citing articles:
On a subclass of harmonic close-to-convex mappings
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 188, Iss. 2, pp. 247-267
Closed Access | Times Cited: 23
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 188, Iss. 2, pp. 247-267
Closed Access | Times Cited: 23
ON SOME SUBCLASSES OF HARMONIC MAPPINGS
Nirupam Ghosh, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2019) Vol. 101, Iss. 1, pp. 130-140
Closed Access | Times Cited: 9
Nirupam Ghosh, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2019) Vol. 101, Iss. 1, pp. 130-140
Closed Access | Times Cited: 9
Location of the Zeros of Harmonic Trinomials
Linkui Gao, Junyang Gao, Gang Liu
Bulletin of the Malaysian Mathematical Sciences Society (2022) Vol. 46, Iss. 1
Closed Access | Times Cited: 3
Linkui Gao, Junyang Gao, Gang Liu
Bulletin of the Malaysian Mathematical Sciences Society (2022) Vol. 46, Iss. 1
Closed Access | Times Cited: 3
Rotations of convex harmonic univalent mappings
I. R. Kayumov, Saminathan Ponnusamy, Le Anh Xuan
Bulletin des Sciences Mathématiques (2019) Vol. 155, pp. 1-9
Open Access | Times Cited: 3
I. R. Kayumov, Saminathan Ponnusamy, Le Anh Xuan
Bulletin des Sciences Mathématiques (2019) Vol. 155, pp. 1-9
Open Access | Times Cited: 3
On De la Vallée Poussin means for harmonic mappings
Anbareeswaran Sairam Kaliraj
Monatshefte für Mathematik (2022) Vol. 198, Iss. 3, pp. 547-564
Closed Access | Times Cited: 2
Anbareeswaran Sairam Kaliraj
Monatshefte für Mathematik (2022) Vol. 198, Iss. 3, pp. 547-564
Closed Access | Times Cited: 2
On the Coefficients of Certain Subclasses of Harmonic Univalent Mappings with Nonzero Pole
Bappaditya Bhowmik, Santana Majee
Bulletin of the Brazilian Mathematical Society New Series (2021) Vol. 52, Iss. 4, pp. 1041-1053
Closed Access | Times Cited: 2
Bappaditya Bhowmik, Santana Majee
Bulletin of the Brazilian Mathematical Society New Series (2021) Vol. 52, Iss. 4, pp. 1041-1053
Closed Access | Times Cited: 2
Injectivity of sections of close-to-convex harmonic mappings with functions convex in one direction as analytic part
Anbareeswaran Sairam Kaliraj
Problemy analiza (2018) Vol. 25, Iss. 2, pp. 131-143
Open Access | Times Cited: 1
Anbareeswaran Sairam Kaliraj
Problemy analiza (2018) Vol. 25, Iss. 2, pp. 131-143
Open Access | Times Cited: 1
Planar harmonic mappings in a family of functions convex in one direction
Sudhananda Maharan, Swadesh Kumar Sahoo
Filomat (2021) Vol. 35, Iss. 2, pp. 431-445
Open Access | Times Cited: 1
Sudhananda Maharan, Swadesh Kumar Sahoo
Filomat (2021) Vol. 35, Iss. 2, pp. 431-445
Open Access | Times Cited: 1
Geometric Properties of Certain Subclass of Close-to-Convex Harmonic Mappings
P. Gochhayat, Sima Mahata
Vietnam Journal of Mathematics (2022) Vol. 52, Iss. 1, pp. 175-195
Closed Access
P. Gochhayat, Sima Mahata
Vietnam Journal of Mathematics (2022) Vol. 52, Iss. 1, pp. 175-195
Closed Access